# SDR HEEA967126

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 206031329003
- Condition: Mis Located
- Location: Tailboom Lt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAILBOOM FITTING MISLOCATED.  FACE OF FITTING NOT PARALLEL WITH TAILBOOM FRAME. REPLACED WITH SERVICEABLE PART.
